# SDR ASAA1048235

- Difficulty date: August 20, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 56,283 hours, 34,974 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bracket
- Part number: 65C25746142
- Condition: Bent
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAB MECHANISM I/B ATTACH POINT BRACKET BENT.  REMOVED AND REPLACED BRACKET.
